Drug interactions between cidofovir and foscarnet
Interactions between your drugs
Applies to: foscarnet and cidofovir
Using cidofovir together with foscarnet is not recommended. Cidofovir may cause kidney problems, and combining it with other medications that can also affect the kidney such as foscarnet may increase that risk. If you have been receiving foscarnet, you may need to wait at least seven days after your last dose before you can start treatment with cidofovir. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact. You should seek immediate medical attention if you develop signs and symptoms that may suggest kidney damage such as nausea, vomiting, loss of appetite, increased or decreased urination, sudden weight gain or weight loss, fluid retention, swelling, shortness of breath, bone pain, muscle cramps, tiredness, weakness, dizziness, confusion, and irregular heart rhythm. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.